# SDR FDEA202403220343

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CROSS BEAM FR56 CORRODED AT Y140 - Y1470.   REPAIRED THE AFT CARGO COMPARTMENT CORRODED CROSS BEAM FR56 AT Y-140 ~ Y1470 PER   SRM53-10-15-201 PARA.9 & SRM51-76-10 AND EA:6-5321-T0378696 P1. TITLE: FUSELAGE - CARGO   COMP FLOOR - AFT CARGO FRAME 56 CROSSBEAM - SRM REPAIR WITH MINOR DEVIATION. THIS   IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53217874 FOR WORK DETAIL.
